Volume 21, issue 2 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Strict algebraic models for rational parametrised spectra, I

Vincent Braunack-Mayer

Algebraic & Geometric Topology 21 (2021) 917–1019
Bibliography
1 V Braunack-Mayer, Strict algebraic models for rational parametrised spectra, II, preprint (2020) arXiv:2011.06307
2 V Braunack-Mayer, Combinatorial parametrised spectra, Algebr. Geom. Topol. (2021) 801
3 V Braunack-Mayer, H Sati, U Schreiber, Gauge enhancement of super M-branes via parametrized stable homotopy theory, Comm. Math. Phys. 371 (2019) 197 MR4015344
4 M Ching, E Riehl, Coalgebraic models for combinatorial model categories, Homology Homotopy Appl. 16 (2014) 171 MR3257572
5 S Eilenberg, J C Moore, Homology and fibrations, I : Coalgebras, cotensor product and its derived functors, Comment. Math. Helv. 40 (1966) 199 MR203730
6 Y Félix, A Murillo, D Tanré, Fibrewise stable rational homotopy, J. Topol. 3 (2010) 743 MR2746336
7 P G Goerss, J F Jardine, Simplicial homotopy theory, 174, Birkhäuser (1999) MR1711612
8 K Hess, B Shipley, Waldhausen K–theory of spaces via comodules, Adv. Math. 290 (2016) 1079 MR3451948
9 P S Hirschhorn, Model categories and their localizations, 99, Amer. Math. Soc. (2003) MR1944041
10 M Hovey, Model categories, 63, Amer. Math. Soc. (1999) MR1650134
11 M Hovey, Spectra and symmetric spectra in general model categories, J. Pure Appl. Algebra 165 (2001) 63 MR1860878
12 M Hovey, B Shipley, J Smith, Symmetric spectra, J. Amer. Math. Soc. 13 (2000) 149 MR1695653
13 J L Loday, B Vallette, Algebraic operads, 346, Springer (2012) MR2954392
14 J Lurie, Higher algebra, preprint (2017)
15 J P May, Simplicial objects in algebraic topology, 11, Van Nostrand (1967) MR0222892
16 L Positselski, Two kinds of derived categories, Koszul duality, and comodule-contramodule correspondence, 996, Amer. Math. Soc. (2011) MR2830562
17 D Quillen, Rational homotopy theory, Ann. of Math. 90 (1969) 205 MR258031
18 S Schwede, B Shipley, Equivalences of monoidal model categories, Algebr. Geom. Topol. 3 (2003) 287 MR1997322
19 S Schwede, B Shipley, Stable model categories are categories of modules, Topology 42 (2003) 103 MR1928647
20 B Shipley, H–algebra spectra are differential graded algebras, Amer. J. Math. 129 (2007) 351 MR2306038
21 R H Szczarba, The homology of twisted Cartesian products, Trans. Amer. Math. Soc. 100 (1961) 197 MR137111